# SDR ASAA2013082995957

- Difficulty date: August 29, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 44,877 hours, 19,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 727B, RBL 45 HAS FOUR CRACKS AT FLANGE HOLES.  ACFT GROUNDED. FABRICATED AND INSTALLED REPAIR IAW REO G16588, REV C, DATED 09-12-13 AND ASA EA 700-53EA-11076, REV NEW DATED 09-13-2013.
